Three solutions for the compensation problem

Research output: Contribution to journalArticle

80 Scopus citations

Abstract

A model of fair division in which differential claims are grounded in talents and handicaps is studied, and a characterization of three solutions is provided. The first two solutions, conditional equality and egalitarian-equivalence, display dual properties. The consistency axiom is shown to have strong consequences in one-good models. Journal of Economic Literature Classification Number(s): D63, D71, I31.

Original languageEnglish (US)
Pages (from-to)505-521
Number of pages17
JournalJournal of Economic Theory
Volume65
Issue number2
DOIs
StatePublished - Jan 1 1995
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Three solutions for the compensation problem'. Together they form a unique fingerprint.

  • Cite this